Research Publications in 1999

1.
On a new class of Jordan loops and their loop rings, J. Bihar Math. Soc., 19 (1999) 71-75.
2.
Matrices over the Boolean algebra [0, 1], Math. Education, 33 no.1 (1999) 9-10.
3.
Mathematical approach to the industrial problem of maximizing the industries profit and the workers incentive, Ultra Scientist Phys. Sci., 11 no.1 (1999) 23-29.
4. On E-semigroup rings, Caribbean J. Math. Computing Sci., The Univ. Weat Indies, 9 (1999) 52-54.
5.
On non-associative semi-rings, Acta ciencia indica, 25 no.4 (1999) 359-360.
6.
The game Pallamkuzhi-its mathematical aspects, Appl. Sci. Periodical, 1 (1999) 74-76.
7.
r-semi-identity matrices, J. Inst. Math. Comp. Sci., 12 (1999) 157-159.
8.
Bi-vector spaces, Ultra Scientist Phys. Sci., 11 no.2 (1999) 186-190.
9.
Quasi vector spaces, Ocotogon Math. Mag., 7 no.2 (1999) 76-78.
10.
Group rings which have trivial subrings, Math. Education, 33 no.3 (1999) 180-181.
11.
On fuzzy semirings, Acta ciencia indica, 25 no.4 (1999) 361-362.

BACK


BIODATA
RESEARCH PUBLICATIONS
CONFERENCE PAPERS
BOOKS PUBLISHED
PH.D., M.SC. & M.TECH GUIDED
RESEARCH GRANTS & SPONSORED PROJECTS
PRESS, LINKS ETCETRA